# SDR QXEA2014120701003

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 9,289 hours, 9,803 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD F/A REPORTED SMELLING A BURNED RUBBER ODOR IN THE CABIN AROUND ROW 5. THIS WAS CONFIRMED BY MULTIPLE PASSENGERS AROUND ROW 5.  COMPLETED FORM M-744, AIR CONTAMINATION, ODORS/SMELLS CHECKLIST, COMPLIED WITH MCN NR 62172-01 ISSUE NR 2, PARA  1.A.3, NO DEFECTS NOTED.  PERFORMED ENGINE RUNS WITH FLIGHT CREW, AND OPERATED BLEED AIR/AIR CONDITIONING, NO DEFECT NOTED.  PERFORMED GVI OF CABIN CEILING/SIDEWALL LIGHTS, PSU'S AND OVERHEAD BINS, NO DEFECTS NOTED. CONFIRMED WITH MAINTENANCE CONTROL NO PREVIOUS HISTORY WITHIN THE LAST 200 DAYS FOR ATA CHAPTERS 21, 24, 33, 36, 49.  ACFT OK FOR CONTINUED SERVICE.
